# SDR CA001030002

- Difficulty date: September 19, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,743 hours
- Engine: Pwa PT6A42
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Compr Shroud
- Part time: 3,953 hours, 2,866 cycles
- Component: Engine, Pwa
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE CABIN FILLED WITH FUMES AND LIGHT SMOKE. THE AIRCRAFT RETURNED TO THE POINT OF DEPARTURE.  ENGINE WAS SPLIT AT THE C-FLANGE.  NO OBVIOUS DAMAGE OR ABNORMALITIES  WERE FOUND.   A NEW NR 2 BEARING COVER AND GASKET WERE INSTALLED.  ENGINE TEST RUN AND PROBLEM FOUND TO PERSIST.  ENGINE REMOVED AND COMPRESSOR SECTION TORN DOWN AT STANDARD AERO.  FOUND THE CENTRIFUGAL COMPRESSOR RUBBING ON THE COMPRESSOR SHROUD HOUSING.  CLEARANCES RESTORED, ENGINE RE-ASSEMBLED, INSTALLED, TEST RUN AND AIRCRAFT TEST FLOWN.  FUMES AND SMOKE NO LONGER PRESENT.  (X)
